[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Re: High Blood Pressure from Ace Inhibitors

Your question brings up a question that I have regarding medications.  At 
about the same time that everything was being fine-tuned with my pump, I was 
started on Lescol.  The doctor wants to reduce my LDL to less than 100 
although I fall within the normal for the general population.  Due to family 
history of heart disease and my diabetes she feels that it should be lower 
than 130.  Shortly after starting the Lescol and lowering my glucose levels 
with the pump, I started to experience palpitations/heart beat that I am more 
aware of--almost like a stronger beat every once in a while.  I am wondering 
if this could be from the lower BG since the medication does not list this as 
a side effect.  Since faster heart rate, bounding heart rate, palpitations, 
etc., can be symptoms of hypoglycemia, I am wondering if my body is reacting 
to the better control?  Otherwise I feel fine, exercise regularly, and am 
very active.  Had a physical yesterday and everything was OK.  Any of you 
long-term pumpers had this experience when control was initially improving? 
Thanks for any input.
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org